# SDR MWEA981133

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911425
- Condition: Damaged
- Location: Bs 710-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT STATION 710 TO 718 BETWEEN LONGERON 29R AND 30 IS DAMAGED DUE TO EXCESSIVE CUT OUT.  REMOVED ALL DAMAGE FABRICATED FILLER DOUBLER AND TRIPPLER.  ALSO, INSTALLED REPAIR PARTS.
